# SDR REXA2017082300952

- Difficulty date: August 23, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 7,865 hours, 5,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R3177255
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED.  REMOVED AND REPLACED THE DRAG ANGLE IAW SRM 51-42-13, & 52-11-04.
